# SDR SWAA2022020701318

- Difficulty date: January 8, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 46,019 hours, 26,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BRACKET ABOVE # 1 AFT BOOST PUMP CRACKED ATTACHED TO WING UPPER PANEL / REPLACED BRACKET REF SRM 51-41-02
